Dirac type operators for spin manifolds associated to congruence subgroups of generalized modular groups : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Dirac type operators for spin manifolds associated to congruence subgroups of generalized modular groups

E. Bulla1 / D. Constales2 / R. S. Kraußhar3 / John Ryan4

1Department of Mathematics, Louisiana State University, Baton Rouge, LA 70803, USA. e-mail:

2Department of Mathematical Analysis, Ghent University, Building S-22, Galglaan 2, 9000 Ghent, Belgium. e-mail:

3Lehrstuhl für Komplexe Systeme, Institut für Mathematik, Universität Paderborn, Warburgerstr. 100, 33098 Paderborn, Germany. e-mail:

4Department of Mathematics, University of Arkansas, Fayetteville, AR 72701, USA. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2010, Issue 643, Pages 1–19, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2010.042, June 2010

Publication History

Received:
2007-09-24
Published Online:
2010-06-21

Abstract

Fundamental solutions of Dirac type operators are introduced for a class of conformally flat spin manifolds. This class consists of manifolds obtained by factoring out the upper half-space of by congruence subgroups of generalized modular groups. Basic properties of these fundamental solutions are presented together with associated Eisenstein and Poincaré type series.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rolf Sören Kraußhar
Journal of Mathematical Analysis and Applications, 2015, Volume 427, Number 2, Page 669
[2]
D. Grob and R.S. Kraußhar
Journal of Number Theory, 2015, Volume 148, Page 398
[3]
Rolf Sören Kraußhar and Jürgen Tolksdorf
Complex Analysis and Operator Theory, 2015, Volume 9, Number 2, Page 431

Comments (0)

Please log in or register to comment.